Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bad bruise on outer thigh, pain in stomach, nausea, diarrhea. Is this some infection?

Hi. I had a bicycling accident on Thursday. I went to the ER for X-rays and to get checked out. Nothing was broken but I do have some pretty bad road rash and a very large, dark bruise on my outer thigh that has a whitish center. They still hurt quite a bit and are still weeping. Last night, Saturday, I started get pain in my stomach righ above my belly button. I ve been having nausea and very watery diarrhea for the past 12 hours or so. I had an aural temperature of 101.5 and oral of 99, which has come down. Is this just coincidental or should I be concerned about an infection? The discharge paperwork has a lancet statement to call for belly pain, fever, vomiting , etc, so I m a little nervous. Please advise! Thanks!
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
They might have given you some antibiotics which are having side effect of watery diarrhea. And also some NSAID ( Pain killer) which are causing abdominal Epigastic pain. So need not to worry. Change your antibiotic if any with some Cephalosporin which are having lesser side effects.
For abdominal pain start taking Antacid like Rabiprazole, Or Pantoprazole.
Answered: Thu, 1 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor